# SDR SWAA011963

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 49,632 hours, 44,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND WEB CRACKED AT BS 178, LBL 11.0, WL 218.                            REPAIRED WEB PER SRM.
